MAUDE Adverse Event Report: ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. 4.75MM BC KNOTLESS SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number 4.75MM BC KNOTLESS SWIVELOCK
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/24/2025, a sales representative reported via (b)(4) that an ar-2324kbcc biocomposite knotless swivelock® anchor had the entire knotless mechanism pop out of the anchor as a failure.This occurred during a case.The anchor body itself is still in the patient, but the knotless mechanism is not a part of the anchor at all, the suture was retrieved.This was an older patient with decent bone quality.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
4.75MM BC KNOTLESS SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22773002
Report Number1220246-2025-03407
Device Sequence Number9342084
Product Code MAI
UDI-Device Identifier10888867351285
UDI-Public10888867351285
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.75MM BC KNOTLESS SWIVELOCK
Device Catalogue NumberAR-2324KBCC
Device Lot Number15229901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown